I have Graves disease (thyroid problems) and I am taking an SSRI anti-depressant called Lexapro after being changed from Zoloft and I have been having the Tremors for the last 9 months. I have seen a Neurologist and my GP who can't work out why these temors are happening. Can someone please let me know of the newer classes of medications that don't cause the Tremors please, because these tremors are happening 24 hours a day and I can't do the things that I used to be able to do. I have had bad falls because of this and now I mostly stay in bed where up to 9 months ago I was a very high functioning worman.
I am on the search for an antidepressant that will not cause weight gain or fluid retention. Can someone give me some pe...1 REPLY
I'm 24 weeks pregnant with twin boys. I am currently Not on antidepressants. I was prior to finding out I was pregna...1 REPLY
I would like to know the side effects of this drug. Does it conflict with anti-depression pills? ## Side effects may inc...2 REPLIES
First off, Merry Christmas to all of you! :-) For bipolar type 2, I am talking Wellbutrin 600mg), Celexa (20mg) and Rita...2 REPLIES
I take antidepressants for depression and anxiety....I don't abuse pills...I even discard pills to my Dr... rather h...
I just wanted to take a minute to introduce myself on these forums. My name is Dan and I'm a social worker and I do ...21 REPLIES
Is there any anti-depressants available that actually can make you loose weight and not gain? ## There's no pill tha...5 REPLIES
I am 27 years old. I want to commit suicide now because I have been in depression for a long period. Can any medication ...3 REPLIES
The fact that you guys are even thinking about mixing alcohol with antidepressants tells me you are not serious about co...2 REPLIES
All antidepressants are great! You can't go wrong! They make you tired all the time, everything is like a day-dream ...1 REPLY